MedAlerts Home
  Read the MedAlerts Blog Subscribe to the MedAlerts Blog 

This is VAERS ID 437999

Case Details

VAERS ID:437999 (history)  Vaccinated:2011-07-22
Age:18.0  Onset:2011-07-27, Days after vaccination: 5
Gender:Male  Submitted:2011-10-12, Days after onset: 77
Location:Ohio  Entered:2011-10-13, Days after submission: 1
Life Threatening? No
Died? Yes
   Date died: 2011-07-27
   Days after onset: 0
Permanent Disability? No
Recovered? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications:
Current Illness: Acne
Preexisting Conditions:
Diagnostic Lab Data: diagnostic laboratory, ?/?/11, toxic screen indicated that there were no medications involved in the patient''s death.
CDC Split Type: WAES1110USA00917
Administered by: Other     Purchased by: Other
Symptoms: Asphyxia, Completed suicide, Death, Drug screen negative, Toxicologic test normal
SMQs:, Suicide/self-injury (narrow), Acute central respiratory depression (broad), Hostility/aggression (broad), Respiratory failure (broad)
Write-up: Information has been received from a physician concerning an 18 year old male patient with acne and no drug allergy or reaction who on 16-MAY-2011 was vaccinated with the first dose of GARDASIL (Lot number 668554/0306AA; Expired date: 10-MAY-2013) and a dose of VAQTA (Lot number: 670377/0126AA; Expired date: 07-DEC-2013, dose in series unknown). On 22-JUL-2011, the patient received the second dose of GARDASIL (Lot number 668262/0841AA; Expired date: 18-APR-2013). Concomitant therapy included SEPTRA. Follow up phone call from the physician was received. The physician reported that the patient had no medical history. The last time he saw the patient was on 22-JUL-2011, when the patient received his second dose of GARDASIL. The physician also reported that there was no indication from the patient that he was troubled. On 27-JUL-2011 the patient committed suicide. The cause of death was asphyxiation by hanging. The death report that the physician received was that the patient had a normal examination. The Toxic screen indicated that there were no medications involved in the patient''s death. The patient''s mother had asked the physician if GARDASIL could have caused her son to commit suicide. The physician reported to the patient''s mother that he did not feel that GARDASIL was the cause of her son''s suicide. The physician stated that he was not aware of any reported deaths by suicide that were related to GARDASIL. Lot checks have been initiated for 668554/0306AA, 668262/0841AA for GARDASIL and 670377/0126AA for VAQTA. Additional information has been requested.

New Search

Link To This Search Result:

Copyright © 2016 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166